# SDR DALA2018011200226

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 60,250 hours, 23,572 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, LOST HYDRAULIC SYSTEM A,  DECLARED EMERGENCY AND COMPLIED WITH QRH.  MAINTENANCE FOUND NR 1 ENGINE HYD PUMP CASE DRAIN FILTER HEAD ASSY LEAKING.  R & R NR 1 ENGINE HYD PUMP IAW AMM 29-11.
